<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 53, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1281—1596
Combinatorial enumeration of the regions of some linear arrangements
Seunghyun Seo
MSC numbers : 05A19, 52C35, 06A07
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1281—1289
The Bergman kernel for intersection of two complex ellipsoids
Tomasz Beberok
MSC numbers : Primary 32A25; Secondary 33D70
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1291—1308
A generalization of symmetric ring property
Hong Kee Kim, Tai Keun Kwak, Seung Ick Lee, Yang Lee, Sung Ju Ryu, Hyo Jin Sung, and Sang Jo Yun
MSC numbers : 16U80, 16S70
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1309—1325
Flocking and pattern motion in a modified Cucker-Smale model
Xiang Li, Yicheng Liu, and Jun Wu
MSC numbers : 34A34, 34D05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1327—1339
Cofiniteness of general local cohomology modules for small dimensions
Moharram Aghapournahr and Kamal Bahmanpour
MSC numbers : 13D45, 13E05, 14B15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1341—1352
Commuting elements with respect to the operator $\wedge $ in infinite groups
Rashid Rezaei and Francesco G. Russo
MSC numbers : Primary 20J05, 20J06; Secondary 20E10, 20P05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1353—1362
Generalized KKM-type theorems for best proximity points
Hoonjoo Kim
MSC numbers : Primary 47H10, 47H04
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1363—1371
Criteria of normality concerning the sequence of omitted functions
Qiaoyu Chen and Jianming Qi
MSC numbers : Primary 30D45; Secondary 30D35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1373—1384
The stability of certain sets of attached prime ideals related to cosequence in dimension $>k$
Pham Huu Khanh
MSC numbers : 13E05, 13E10
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1385—1394
On finite barely non-abelian $p$-groups
Dong Seung Kang
MSC numbers : 20D15, 11E04
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1395—1399
On the transformation formula of the slice Bergman kernels in the quaternion variables
Jong-Do Park
MSC numbers : Primary 30G35; Secondary 32A25, 32A36
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1401—1409
Option pricing under general geometric Riemannian Brownian motions
Yong-Chao Zhang
MSC numbers : 60H30, 91G20
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1411—1425
On finite times degenerate higher-order Cauchy numbers and polynomials
Joohee Jeong and Seog-Hoon Rim
MSC numbers : 11B68, 11S40, 11S80
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1427—1437
Performance comparison of cryptanalytic time memory data tradeoff methods
Jin Hong and Byoung-Il Kim
MSC numbers : Primary 68W40, 94A60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1439—1446
A note on Gorenstein Pr\"ufer domains
Kui Hu, Fanggui Wang, and Longyu Xu
MSC numbers : 13G05, 13D03
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1447—1455
Rigidity theorems of some dually flat Finsler metrics and its applications
Bin Shen and Yanfang Tian
MSC numbers : 53B40, 53C60, 35B08
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1457—1469
Reducing subspaces of weighted shifts with operator weights
Caixing Gu
MSC numbers : Primary 47B37, 47A15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1471—1481
Int-soft filters in lattice implication algebras
Young Bae Jun, Yang Xu, and Xiaohong Zhang
MSC numbers : Primary 03G10, 06B10, 06D72
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1483—1495
Pricing external-chained barrier options with exponential barriers
Junkee Jeon and Ji-Hun Yoon
MSC numbers : 60H30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1497—1530
Change of scale formulas for a generalized conditional Wiener integral
Dong Hyun Cho and Il Yoo
MSC numbers : Primary 28C20, 60G05, 60G15, 60H05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1531—1548
Convergence rate of extremes for the generalized short-tailed symmetric distribution
Fuming Lin, Zuoxiang Peng, and Kaizhi Yu
MSC numbers : Primary 62E20, 60G70; Secondary 60F15, 60F05
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1549—1566
Some cohomotopy groups of suspended quaternionic projective planes
Jin Ho Lee and Kee Young Lee
MSC numbers : 55P15, 55Q05, 55Q40, 55Q55
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1567—1583
Solutions for a class of fractional boundary value problem with mixed nonlinearities
Ziheng Zhang
MSC numbers : 34C37, 35A15, 35B38
Bull. Korean Math. Soc. 2016 Vol. 53, No. 5, 1585—1596

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd